# SDR SWAA2020090408269

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 92.7 AND 11 INCHES FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED AT STAB STA 92.7 AND 11 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10- 09-2R-5 REPAIR 5.
